# SDR 2008FA0000214

- Difficulty date: February 7, 2008
- Submitted: March 12, 2008
- Operation: General aviation
- Aircraft: N60WL
- Make and model: Lear 35A
- Aircraft serial: 382
- Aircraft time: 11,764 hours
- Engine: Garrtt TFE731*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Defog System
- Part number: FED2000
- Part serial: 244R
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF, AUX DE-FOG UNIT ON CO-PILOT SIDE BURNED AND SMOKE FROM BLOWER FAILURE. NO WIRE PROBLEMS OR CIRCUIT BREAKER ISSUES FOUND. UNIT FAILURE CAUSED SMOKE IN COCKPIT, CREW DECLARED EMERGENCY AND RETURNED TO AIRPORT WITHOUT FURTHER INCIDENT.
